Publication
Title
Multivariate two-point Padé-type and two-point Padé approximants
Author
Language
English
Source (journal)
Numerical algorithms. - Basel
Publication
Basel : 2003
ISSN
1017-1398
Volume/pages
33(2003), p. 11-26
ISI
000185071200003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 03.12.2017
To cite this reference